T Nation

End Cycle, Having Heavy Bad Mental Issues. Plz Help


#1

deleting this post because people are retards. instead of helping they just accuse you of lying… thanks for nothing juice heads.


#4

Do you have a history of mental issues? I do. You seem to be on the obsessive end of the OCD spectrum. With enanthate, you likely have plenty of testosterone and don’t need to bother starting HCG until about 4 weeks after your last pin. I’d venture to guess you’ve had some history of depression/anxiety at some point.


#5

I swear some people create fake profiles and come on here to post BS stories just because they assume AAS turn regular people into crazy rage-aholics and they want everyone else to think the same

If you’re legit I feel bad for you. You’re far from “out of the woods”. Your paranoia is something inside of you and you need to address. I highly doubt the cycle is responsible for that

You most likely have deep psychological issues that you’ve been denying and I would strongly consider you get help

One night of a few drinks and you could do something terrible. Get help!


#6

I agree, I know my limits with regards to anabolics and therefore only use what I know won’t cause me mental issues. Like ToolManSam said, you should see someone about this. Some people barely feel any psychological effects at all while others are quite sensitive. I’ve noticed many a person using their AAS use as an excuse to be an asshole. “I’m on a cycle, I’m so fuckin’ angry!”. It does sound to me, like above, that you have some obsessive tendencies. These are treatable things. You may not be out of the woods, but this could also just be a hiccup. And, in all seriousness, in what way did you misread the labels?


#9

No way! I suppose it’s very slightly possible (but not probable) you were going to inevitably snap at some point and altering your hormones gave you an early push
750mg of Test would NOT cause a sane man in a healthy loving relationship with his wife to stalk her obsessively for 5 days in fear of her possibly cheating or not wanting to be with you. No way!
A more sensible thing to believe is your perception of steroids have been tainted by infamous media claims of roid rage and for some foolish reason you chose to pursue AAS and mentally coached yourself into an episode
Either way! You are not well. Not even close. Please get help. Simply getting off steroids is not going to be enough. The fish tank is cracked and it ain’t gonna stop leaking on its own
That’s IF you’re not some troll making this entire thing up
Even though I said 750mg’s of Test E (combined with 400mgs Winny) is not that much it’s WAY too much for any Dr to believe you were just using a “Test Booster”. C’mon! Your story doesn’t add up


#10

Dude, I never said I didn’t believe you. I’m simply trying to glean more information. I myself have anxiety/depression issues that I’ve dealt with for years. Testosterone makes me feel great. Tren, equipoise, sometimes even deca will cause me to have pretty severe anxiety. Clomid is a TOTAL no go for me. On masteron I was horny as hell, but had joint issues. Same thing with winstrol. I’m not accusing you, belittling your issues, or anything of the sort. I’m simply trying to help. I’ve had OCD my entire life. Hand washing, obsessive thoughts, the whole freakin’ spectrum. I’m only trying to help. PM me if you like as I’m only trying to help. Your post didn’t have much info other than some symptoms. We can’t help you if you don’t give more info. I’d like to know if you have any history of this type of thing. Apologies if you were offended. I don’t agree that the tank is cracked, yada yada yada. Here to help if you need. I can’t speak for anyone else.


#11

Some people do have a similar reaction to high dose test. I know if I get over 700mg I too sometimes have issues. I also know that taking a high dose isn’t always necessary anyway. My favorite cycle ever was simply test prop 100 mg M-W-F. That’s not much at all. I’ve also seen people who just plain feel better on a replacement dose like 200 a week. Stuff like Nolva and Clomid mess with my head so I stay away from them too. I know a guy who took his weekly dosage all the way down to 140mg a week and he looks and feels great. It’s important to remember we’re not all the same my friend. Try to relax as best you can and take it from there. Let me know how it goes.


#12

I’ve had issues myself and they got bad but only when cycling off but I’ve delt with depression and no-polar and take anti-psychotics for my behavior and it’s ok for us not to be all wired the same but if you wanna continue with your cycles do so but also take care of the mental issues as well cause they will only get worse with steroids if not treated or at least acknowledged and discussed with a professional and be honest about the steroid use Dr’s can’t help if your not honest


#13

Hope after some more time off the cycle you get yourself together. If the perceived symptoms have persisted, I suggest seeing your physician again (being completely open with them) so that they can refer you to the proper specialist ( I would imagine a psychiatrist).

Don’t just see a general shrink (psychologist/therapist) because they won’t have as strong of an understanding of what you believe were physiological causes.